Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Not able to sleep, no stress. Responds to sleeping pills. Advice?

Hello Sir, My sister(aged : 34) is married and since last 2-3 weeks she is not able to sleep properly. I m sure this is not related to any distress or tension and she also confirms that she is not worried about anything. However whatever attempts she makes to sleep, she fails to sleep for even 1 hr. last week she could sleep with the help of some sleeping pill . But this week she stopped taking the sleeping pill and again she is anot able to sleep. Any help please. Thanks,
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Just inability to sleep or does she have another problem.
If nothing else then she should evaluate any recent changes in her life. Like work life , friend circle, new project or any thing new in her children's life. All these life changes cause transient insomnia. This will initially need sleep hygiene. to bed the whole day, how so ever tired she to coffee or tea after 6 in stimulating tv watching or strong music before sleeping......light books and light music before sleeping...get up at a fixed time in morning what ever was the situation in the night...
Even after following all these if she is not able to sleep , than she will need intervention of a psychiatrist. And please follow the advice and follow up as asked ....don't try to manage it cause more harm than benefit
Take care
Answered: Sat, 4 Aug 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor